First boundary problem for a nonclassical equation
Matematičeskie zametki, Tome 42 (1987) no. 3, pp. 394-402
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_3_a4,
author = {I. E. Egorov},
title = {First boundary problem for a nonclassical equation},
journal = {Matemati\v{c}eskie zametki},
pages = {394--402},
year = {1987},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_3_a4/}
}
I. E. Egorov. First boundary problem for a nonclassical equation. Matematičeskie zametki, Tome 42 (1987) no. 3, pp. 394-402. http://geodesic.mathdoc.fr/item/MZM_1987_42_3_a4/